Arquitectura y Urbanismo
Cs. Agronómicas
Cs. Físicas y Matemáticas
Cs. Forestales y de la Conservación de la Naturaleza
Cs. Químicas y Farmacéuticas
Cs. Veterinarias y Pecuarias
Filosofía y Humanidades
Medicina
Estudios Internacionales
Comunicación e Imagen
Derecho
Unidades académicas
Fichas Facultades

Ciencias

Publicaciones académicas del Departamento de Matemáticas

Geometría algebraica y Teoría de números

  1. Filling the gap in the table of smallest regulators up to degree 7
    Friedman E., Ramirez-Raposo G.
    Journal of Number Theory. 198, 381 - 385 (2019)
  2. “A study on twisted Koecher-Maass series of Siegel cusp form via an integral kernel”
    Martín Y.
    Ramanujan J. Vol. 50, 685 - 715 (2019)
  3. “A converse theorem for Jacobi cusp forms of degree two”
    Martín Y., Kohnen W., Shankhadhard K.
    Acta Arith. Vol. 189, 223 - 262 (2019)
  4. Decomposition of Jacobian varieties of curves with dihedral actions via equisymmetric stratification
    Izquierdo M., Jiménez L., Rojas A. M.
    Revista Matemática Iberoamericana 35, Issue 4, 1259 – 1279 (2019)
  5. “Computing embedding numbers and branches of orders via extensions of the Bruhat-Tits tree”
    Arenas-Carmona L., Bravo C.
    International Journal of Number Theory. 15, 2067 - 2088 (2019)
  6. “An almost mixing of all orders property of algebraic dynamical systems”
    Arenas-Carmona L., Bergelson V., Berend D.
    Ergodic Theory and Dynaical Systems. 39, 1211 - 1233  (2019)
  7. “The Hasse principle for homogeneous spaces: reduction to the case of finite stabilisers”
    Demarche C., Arteche G. L.
    Compositio Mathematica, 1568 - 1593 (2019)
  8. “The unramified brauer group of homogeneous spaces with finite stabilizer”
    Arteche G. L.
    Transactions of the American Mathematical Society. 5393 - 5408 (2019)
  9. “The Gauss map and secants of the Kummer variety”
    Codogni G., Salvati R., Auffarth R.
    Bull. Of the London Math. Soc. 51, Issue 3, 489 - 500 (2019)
  10. A note on Galois embeddings of abelian varieties
    Auffarth R.
    Manuscrita Mathematica. 158, 573 - 574 (2019)

Teoría de representaciones y Análisis armónico

  1. “Problematizing the lived Journey of a group of students doing mathematics”
    Soto-Andrade J., Yáñez-Aburto A.                
    Constructivist foundations. Vol. 15, nº1, 271 – 273 (2019)
  2. Problematizing as an Avatar of Mathematical Activity: Replications and Prospects” 
    Soto-Andrade J., Yáñez-Aburto A.                
    Constructivist foundations. Vol. 15(1): 71 – 73 (2019)
  3. “Modulation spaces and representations for Rieffel`s quantization”     
    Montoiu M.
    Houston Journal of Mathematics. Vol. 45, nº4 (2019)
  4. Quantizations on Nilpotent Lie Groups and Algebras Having Flat Coadjoint Orbits
    Mantoiu M., Ruzhansky M.
    Journal of Geometric Analysis. 29(3): 2823 - 2861 (2019)
  5. Berezin-type operators on the cotangent bundle of a nilpotent group
    Mantoiu M.
    Journal of Pseudo-differential Operators and Applications. 10(3): 535 - 555 (2019)
  6. “Global and concrete quantizations on general type I groups”
    Mantoiu M., Sandoval M.
    Monatshefte fur Mathematik. 190(3): 559 - 587 (2019)
  7. A positive quantization on type I locally compact groups
    Mantoiu M.
    Mathematische Nachrichten. 292(5): 1043 - 1055 (2019)
  8. “P-Jones Wenzi idempotent”
    Burrull G., Sentinelli P., Libedinsky N.          
    Advances in Mathematics, 352, 246 - 264 (2019)

Ecuaciones diferenciales y Sistemas dinámicos

  1. “Asymptotic formulae for impulsive system with piecewise constant argument”
    Pinto M., Sepúlveda D., Torres R.     
    Electronic J. Diff. Eqs. 1 - 22 (2019)
  2. “Lp-solutions of a nonlinear third order differential equation and the Poincaré-Perron problem”
    Coronel A., Friz L., Huancas F., Pinto M.
    Journal of Fixed point theory and applications. 21(1), 3  (2019)
  3. (¿, c) -Pseudo periodic functions, first order Cauchy problem and Lasota¿Wazewska model with ergodic and unbounded oscillating production of red cells
    Álvarez E., Castillo S., Pinto M.
    Boundary value problems. 1, 106  (2019)
  4. Boundness and Linearisation of a Class of Differential Equations with Piecewise Constant Argument
    Zou  C. W., Xia Y. H., Pinto M., Shi J. L., Bai Y. Z.
    Qualitative Theory of Dynamical System. 18(2): 495 - 531 (2019)
  5. Abstract weighted pseudo almost automorphic functions, convolution invariance and neutral integral equations with applications
    Pinto M., Poblete F., Sepúlveda D.
    Journal of Integral Equations and Applications. 31(4): 571 - 622 (2019)
  6. “Remark on the stabilization for a Schrödinger equation with doublé power nonlinearity”    
    Muñoz Rivera J., Poblete V., Sepúlveda M., Vargas H., Vera O.
    Applied Mathematics Letters. 98, 63 - 69 (2019)
  7. Strong solutions of a neutral type equation with finite delay”  
    Poblete V., Poblete F., Pozo J. C.
    Journal of Evolution Equations. 19(2), 361 - 386 (2019)
  8. “Smoothness of topological equivalence on the half line for nonautonomous systems”
    Castañeda A., Robledo G., Monzón P.
    Proceedings of the Royal Society of Edinburgh: Section A mathematics, 1 – 19 (2019)
  9. “A spectral dichotomy versión of the nonautonomous Markus-Yamabe conjecture”
    Castañeda A., Robledo G.
    Journal of Differential Equations. 268(8), 4544 - 4554 (2019)
  10. Some relations between bohl exponents and the exponential dichotomy spectrum
    Pinto N., Robledo G.
    Journal of Difference Equations and Applications. Volume 25, Number 4, pp. 573 - 582
    (2019)
  11. Multiple solutions for periodic perturbations of a delayed autonomous system near an equilibrium
    Amster P., Kuna M. P., Robledo G. 
    Communications in Pure and Applied Analysis, Volume 18, Number 4, pp. 1695 - 1709
    (2019)
  12. Stability analysis of mathematical model of  competition in a chain of chemostats in series with delay
    Mazenc F., Niculescu S., Robledo G.
    Applied Mathematical Modelling, Volume 76, pp.311 – 329 (2019)

Álgebras no asociativas y Geometrías finitas

  1. “Commutative non-power associative algebras”
    Arenas M., Correa I., Hentzel I. R., Labra A.
    International Journal of Algebra and Computation. 29 (8), 1527 - 1539 (2019)
  2. “Evolution algebras, automorphisms, and graphs, Linear and Multilinear Algebra”
    Labra A.        
    Publicado online. DOI 10.1080/030081087.2019.1598931 (2019)

 

  • Compartir:
    https://uchile.cl/u160492
Su mensaje fue enviado correctamente
Nombre del Destinatario:
E-mail destinatario:
Su nombre:
Su e-mail:
Comentarios: